# SDR AALA20171003005

- Difficulty date: October 3, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO TRANSITION PANEL BS 727 TO 807.   REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R, EA 273810, AND EA 273598.
